Graphs in which each C4 spans K4

Erdős, P. and Gyárfás, András and Luczak, T. (1996) Graphs in which each C4 spans K4. DISCRETE MATHEMATICS, 154 (1-3). pp. 263-268.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:51
Last Modified: 11 Dec 2012 14:51
URI: http://eprints.sztaki.hu/id/eprint/1156

Update Item Update Item